MAUDE Adverse Event Report: ARKRAY, INC. RELION PRIME BLOOD GLUCOSE SYSTEM; BLOOD GLUCOSE TEST SYSTEM

ARKRAY, INC. RELION PRIME BLOOD GLUCOSE SYSTEM; BLOOD GLUCOSE TEST SYSTEM
Model Number 701103
Medical Device Problem Codes Low Test Results (2458); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Meter and test strips involved in incident were returned and evaluated.Four returned test strips failed blood testing with low readings confirming the complaint.Returned test strips also produced two e 13 complaints.Retain test strips passed testing with no failures detected.Action request 203 (iscar 50) issued to have meter and test strips further investigated by manufacturer.
 
Event or Problem Description
Caller stated meter is giving inaccurate readings.Caller received a reading of 72 and stated that is too low and she often gets lower readings than that.Caller didn't want cs, just wanted refund.Caller purchased meter on august 25, 2017.Caller purchased strips in august as well.She went to doctor on (b)(6) and received 267, and received 183 at lab.Caller doesn't trust this meter and is going to buy another meter and strips because she will be in the hospital for two months and needs it now with her refund.She does want cs, but wants to send this meter and strips back.Sent customer a return label to send products back.

Brand Name
RELION PRIME BLOOD GLUCOSE SYSTEM
Common Device Name
BLOOD GLUCOSE TEST SYSTEM
Manufacturer (Section D)
ARKRAY, INC.
57 nishiaketa-cho
higashi-kujo, minami-ku
kyoto 601-8045,
JA 
MDR Report Key7032880
Report Number1832816-2017-00011
Device Sequence Number13805622
Product Code NBW
UDI-Device Identifier00605388022936
UDI-Public00605388022936
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K091102
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2019
Device Model Number701103
Device Catalogue Number701103
Device Lot Number072817B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2017
Initial Report FDA Received Date11/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1